MathSciNet Relay Station
MathSciNet bibliographic data
MR908780 (89f:57017) 57N10
Betley, S.; Przytycki, J. H.; Żukowski, T. Hyperbolic structures on Dehn filling of some punctured-torus bundles over $S\sp 1$. Kobe J. Math. 3 (1987), no. 2, 117–147.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement